# SDR CALA2015051100383

- Difficulty date: May 10, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N68880
- Make and model: Boeing 737924ER
- Aircraft serial: 42199
- Aircraft time: 9 hours, 7 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767GE
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, RT REAR DOOR EMER ESCAPE SLIDE LIGHT INOPERATIVE, NOT WARRANTY ITEM.  R & R EMER ESCAPE SLIDE LIGHT BULB.  OPERATIONS CHECKED GOOD IAW AMM 33-51-04-960-801.
